# SDR 2022FA0000273

- Difficulty date: June 2, 2022
- Submitted: June 2, 2022
- Operation: General aviation
- Aircraft: N464RM
- Make and model: Urocop AS365N3
- Aircraft serial: 3962
- Aircraft time: 7,713 hours, 28,121 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: None
- Condition: None
- Component: A/C Compressor, NA
- Component part number: 0600181
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAKEOFF THE CABIN EXPERIENCED A RUBBER BURNING SMELL, THE AIRCRAFT RETURNED TO BASE, SHUTDOWN WITHOUT FURTHER INCIDENT.  TROUBLE SHOOTING INDICATES THAT THE AIR CONDITIONING DRIVE BELT EXPIRED.
